# SDR QXEA200701366

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 15,150 hours, 11,047 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIT- FLIGHT 4321, F/O'S MAP LIGHT SHORTED AND SPARKED, THEN THE CIRCUIT BREAKER POPPED. MAINTENANCE DEACTIVATED THE SYSTEM BY PLACING A COLLAR OVER THE CIRCUIT BREAKER AND PLACED THE SYSTEM ON MEL 33-11-1.  AIRCRAFT RETURNED TO SERVICE.
